# SDR DALA2015022101534

- Difficulty date: February 17, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FWD AND AFT EDGE BEAM NR 1 AT FWD ENTRY DOOR.  CRACKS ON FWD AND AFT EDGE BEAM 1 WERE REPAIRED IAW SRM 52-05, FIG 97 AND 98 SHEET 3.
